Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    moby is offline New Member
    Join Date
    Aug 2003
    Posts
    13

    regarding fina cycle

    Ok. I am doing 500mg/week sustanon cycle this is my sixth week.i started taking fina 2 days ago with 75mg/EOD. today was my second shot? my question is my left butt cheek always bleeds after i pull out the injection. I always check for air bubbles before i inject the substance. every thing goes smoothly but when i pull out the injection its like thick blood coming out. Its only momentarily .. but it scares the hell out me. for instance If it is vein how would i know and why only left butt cheek bleeds.There is no fina cough yet. If i only eject fina in my glutes do i have a chance avoiding fina cough????.

  2. #2
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    Location
    Somewhere
    Posts
    7,611
    your going to need to switch injections sites. use the quads,glutes,delts, sometimes i even spot inject fina bi's tri's etc..
    The thick blood is normal...happens to me from time to time, but nothign to worry bout, just make sure u aspirate .
    Fina cough...some ppl get it..some don't.

  3. #3
    Consistency's Avatar
    Consistency is offline Extraordinarily Exorbitant
    Join Date
    Oct 2003
    Location
    Tenn
    Posts
    4,286
    if you are doing fina eod, you might as well inject the sust eod also. And 75mg eod? I would bump that up to atleast 100mg EOD

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •